MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP Medline; TTL1LYR 16FR10ML 100%SILI DB TRA

MEDLINE INDUSTRIES LP Medline; TTL1LYR 16FR10ML 100%SILI DB TRA
Model Number URO170716
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 06/18/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility a foley catheter was placed on 6/18 for urinary retention.Per the facility the patient felt a 'pop' and the foley catheter came out, requiring a replacement catheter.Per the facility the balloon had a slit on the side.According to the facility the balloon was not tested prior to inflation, but the catheter was placed without difficulty and the balloon was inflated with 10ml's of normal saline and secured to the patient's leg.The device is available and has been requested to be returned for evaluation.No additional information is available.Due to the reported incident and in an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility a foley catheter was placed on 6/18 for urinary retention.Per the facility the patient felt a 'pop' and the foley catheter came out, requiring a replacement catheter.

Brand Name
Medline
Common Device Name
TTL1LYR 16FR10ML 100%SILI DB TRA
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key15059270
Report Number1417592-2022-00107
Device Sequence Number5711734
Product Code OHR
UDI-Device Identifier10888277866911
UDI-Public10888277866911
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 07/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberURO170716
Device Catalogue NumberURO170716
Device Lot Number21IBQ760
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Initial Report FDA Received Date07/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age85 YR
Patient SexMale
Patient Weight84 KG